# SDR C1HA200683012

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,513 hours, 35,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT BS 420 SEAT TRACK HAS CORROSION BOTTOM SIDE OF FLANGE, RBL 44.  REPLACED SEAT TRACK FROM BS 340 TO 480, RBL 45 IAW B727 SRM 53-10-5 FIG 1.
